MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number OTV-S7H-1D-F08E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 establishment full name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device exhibited coating broken, the issue occurred during maintenance there were no reports of patient involvement.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation, the legal manufacturer's final investigation updated fields: d8, d9 date returned to mfg., h2, h3,h6 (type of investigation, investigation findings and investigation conclusions) and h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: damage or deterioration of parts due to wear and tear, without any design or manufacturing issue and component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21460979
Report Number3002808148-2025-02807
Device Sequence Number7642284
Product Code FET
UDI-Device Identifier04953170142246
UDI-Public04953170142246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-1D-F08E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown